Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/31139
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Teso, A. | - |
dc.contributor.author | Drigo, E. | - |
dc.contributor.author | Neto, A. A. | - |
dc.date.accessioned | 2014-05-20T15:19:45Z | - |
dc.date.accessioned | 2016-10-25T17:52:39Z | - |
dc.date.available | 2014-05-20T15:19:45Z | - |
dc.date.available | 2016-10-25T17:52:39Z | - |
dc.date.issued | 1997-08-01 | - |
dc.identifier | http://dx.doi.org/10.1007/s002850050078 | - |
dc.identifier.citation | Journal of Mathematical Biology. New York: Springer Verlag, v. 35, n. 7, p. 814-824, 1997. | - |
dc.identifier.issn | 0303-6812 | - |
dc.identifier.uri | http://hdl.handle.net/11449/31139 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/31139 | - |
dc.description.abstract | The analytical solution of the Poisson-Boltzmann equation in an electrolyte with four ionic species (2:2:1:1), in the presence of a charged planar membrane or surface is presented. The function describing the mean electrical potential provides a convenient description that helps the understanding of electrical processes of biological interest. | en |
dc.format.extent | 814-824 | - |
dc.language.iso | eng | - |
dc.publisher | Springer | - |
dc.source | Web of Science | - |
dc.subject | Poisson-Boltzmann equation | pt |
dc.subject | membrane potential | pt |
dc.subject | mean-field description | pt |
dc.subject | electric cellular regulation | pt |
dc.title | Solution of the Poisson-Boltzmann equation for a system with four ionic species | en |
dc.type | outro | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.description.affiliation | UNESP,IBILCE,CAMPUS SAO JOSE RIO PRETO,RUA CRISTOVAO COLOMBO,,BR-1505400 S JOSE RIO PR,SP,BRAZIL | - |
dc.description.affiliationUnesp | UNESP,IBILCE,CAMPUS SAO JOSE RIO PRETO,RUA CRISTOVAO COLOMBO,,BR-1505400 S JOSE RIO PR,SP,BRAZIL | - |
dc.identifier.doi | 10.1007/s002850050078 | - |
dc.identifier.wos | WOS:A1997XR05500004 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.relation.ispartof | Journal of Mathematical Biology | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.